Equate Extra-Strength Acetaminophen Pain Reliever/Fever Reducer, 500mg, 250 count (Pack of 2)

Equate Extra-Strength Acetaminophen Pain Reliever/Fever Reducer, 500mg, 250 count (Pack of 2):
  • Twin pack— 2 250-count bottles
  • Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps
  • Temporarily reduces fever
  • Contains no aspirin
  • Additional Details
  • Brand: equate